Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alfred Rényi
Title: Foundations of Probability
Additional book information: Holden-Day, Inc., San Francisco, California, 1970, xvi + 366 pp.

Author: Alfred Rényi
Title: Probability Theory
Additional book information: American Elsevier Publishing Company, Inc., New York, 1970, 666 pp.

Review Information:

Reviewer: Alberto R. Galmarino
Journal: Bull. Amer. Math. Soc. 79 (1973), 300-303
DOI: https://doi.org/10.1090/S0002-9904-1973-13147-7